MAUDE Adverse Event Report: RESPIRATORY HUMIDIFIER; BTT

RESPIRATORY HUMIDIFIER; BTT
Model Number MR850
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the complaint mr850 was returned to fisher & paykel healthcare regional office in (b)(4) where it was inspected by a trained service technician.Results: performance testing revealed that the audible alarm could not be heard.Visual inspection revealed no signs of impact damage.Conclusion: we are unable to determine what may have caused the failure.Our mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 heater base.In addition the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in (b)(6), via a fisher & paykel healthcare (f&p) field representative that the audible alarm of an mr850 respiratory heated humidifier was not working.There was no patient involvement.

Brand Name
RESPIRATORY HUMIDIFIER
Common Device Name
BTT
MDR Report Key10505992
Report Number9611451-2020-00765
Device Sequence Number11599134
Product Code BTT
UDI-Device Identifier09420012407177
UDI-Public(01)09420012407177(10)2100088180(11)160929
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850
Device Catalogue NumberMR850
Device Lot Number2100088180
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date09/09/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1